# SDR SWAA2022013114706

- Difficulty date: July 28, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 39,369 hours, 23,157 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTERBALANCE WEIGHT HAS CORROSION AT MATING SURFACES AND BOLT HOLES. / REMOVED AND REPLACED RUDDER COUNTERBALANCE WEIGHT PER CMM 55-40-09.
